# SDR QXEA2025060900250

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 18,428 hours, 12,710 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Unknown
- Condition: Smoke
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED SMOKE COMING FROM THE BACK OF #2 ENGINE SHOIRTLY AFTER SHUTDOWN. REMOVED FROM SERVICE. PERFORMED GVI OF #2 ENGINE AND FOUND NO DEFECTS. PERFORMED ENGINE RUN AND FOUND NO DEFECTS. NO SMOKE COMING FROM #2 ENGINE UPON SHUTDOWN. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
